# SDR ASAA2020010331777

- Difficulty date: January 3, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 46,720 hours, 13,597 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 177726
- Condition: Faulted
- Location: Hf Antenna
- Part time: 27,169 hours, 8,728 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS VERIFICATION FLIGHT FOR HF1 UNSATISFACTORY- HF1 TESTED WITH SFO RADIO ARINC AND THEY REPORTED THAT OUR TRANSMISSIONS WERE WEAK AND UNREADABLE. TESTED ON MULTIPLE FREQUENCIES. SENSITIVITY WAS SET TO 100- HF1 TUNING TOOK SLIGHTLY LONGER THAN NORMAL AS WELL. GROUNDED - YES. REMOVED AND REPLACED HF1 COUPLER REF B737-800 AMM 23-11-61 OP CK GOOD.
